# SDR 95ZZZX1455

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Pack
- Part number: 106481
- Condition: Overheated
- Location: Positive Post
- Component: Global, 106001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK POSITIVE POST-TO-CELL TAP CONNECTION OVERHEATED AND MELTED PLASTIC COVER OF PACK.  THIS CONNECTION IS SECURED ONLY BY A SMASH-TYPE RIVET (HOLLOW SHOP END) AND IS SUBJECT TO WORKING LOOSE IN SERVICE.  WHEN CONNECTION LOOSENS, A HIGH RESISTANCE CURRENT PATH IS CREATED WHICH WILL AFFECT BATTERY OUTPUT.  RECOMMEND MFG GO BACK TO ORIGINAL DESIGN WHICH INCLUDES A PHENOLIC TYPE COVER AND SCREW/JAM NUT CONFIGURATION.
